# SDR SWAA086587

- Difficulty date: November 25, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 11,923 hours, 6,917 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481018
- Part serial: 05163H5280
- Condition: Arced
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R2 COCKPIT WINDOW ARCED.  REMOVED AND REPLACED WINDOW PER MM.
